MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pro ise analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned the results for multiple patient samples tested on a cobas pro ise analytical unit.Approximately 200 patient samples were repeated, and 70 corrected reports were issued.Discrepant results were provided for 2 patient samples tested for sodium electrode (na).Patient 1 initial result was 140 meq/l.The repeat result was 132.6 meq/l.Patient 2 initial result was 141 meq/l.The repeat result was 134.3 meq/l.The high results were questioned, and the samples were repeated on a different cobas pro ise analyzer.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The customer used a centrifugation time of 5 minutes at "4150." based on the sample tubes used, this spin time is shorter than recommended (10 minutes), and the spin speed may be faster than recommended.The field service engineer (fse) observed the instrument operating properly.The customer complained of no further issues, and no additional information was provided.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23920792
Report Number1823260-2025-05361
Device Sequence Number15659699
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Catalogue Number10825468001
Device Lot NumberEUF19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown